Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KN+17]  A proof-theoretic bound extraction theorem for CAT(κ)-spaces

KohNi:17 (Article)
Author(s)Ulrich Kohlenbach and Adriana Nicolae
Title« A proof-theoretic bound extraction theorem for CAT(κ)-spaces »
JournalStudia Logica
Volume105
Page(s)611-624
Year2017

BibTeX code
@article{KohNi:17,
  journal = {Studia Logica},
  pages = {611-624},
  author = {Ulrich Kohlenbach and Adriana Nicolae},
  volume = 105,
  title = {A proof-theoretic bound extraction theorem for CAT$(\kappa)$-spaces},
  year = 2017,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!